# SDR RAIA961022

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360944
- Condition: Failed
- Location: Nr 2
- Part time: 12,370 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7152 - NR 2 AHRS FAILED.  MAINTENANCE REPLACED THE NR 2 AHRS COMPUTER.  (M)
